English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28605/40643
Visitors : 4492393      Online Users : 43
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/28348

Title: A Geometric Approach to Optimal State-Space Solutions with Minimal Realization for Standard Discrete-time H2 Control Problem
Authors: Po-Feng Wu;Pei-Ju Wang;Chee-Fai Yung
Contributors: 國立臺灣海洋大學:電機工程學系
Keywords: H-2 control;H-infinity control
Date: 2010
Issue Date: 2011-10-21T02:37:14Z
Publisher: Journal of the Chinese Institute of Engineers
Abstract: Abstract:This paper shows that the controllable and unobservable subspaces of the discrete-time H2 optimal controller can be characterized by the image and kernel spaces of two matrices Z2 and W2 , where Z2 and W2 are positive semi-definite solutions of two pertinent Lyapunov equations whose coefficients involve the stabilizing solutions of two celebrated discrete-time algebraic Riccati equations (DAREs) used in solving the H2 optimal control problem. By suitably choosing the bases adapted to Z2 and W2, a minimal order state-space realization of H2 optimal controller is then given via an elegant geometric approach. In terms of geometric language, all the results and proofs given are clear and simple.
Relation: 33(3), pp.429-435
URI: http://ntour.ntou.edu.tw/handle/987654321/28348
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback